Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    10
    ReputationRep:
    I am wondering about people's experiences with this pill? I have read through side effects and common experiences online but am particularly wondering about the effect on people's skin. I have had virtually clear skin for the past few years now and would not be keen to give this up. So my question is essentially about people who had good, normal skin before taking this pill and what their experience or effects it had on their skin. Thanks!
    • Thread Starter
    Offline

    10
    ReputationRep:
    Oh and, of course, rep to anyone who takes the time to provide an opinion
    Offline

    0
    ReputationRep:
    I've been taking this pill for nearly a year. I haven't had any noticeable side effects, although I may just be lucky. My skin broke out a tiny bit in the first month but then cleared up once I'd got used to the hormones. Nobody can predict how you'll react to this pill so your best bet is to just give it a go and see how it is for you. If you don't like it, you can easily stop taking it.
    Offline

    1
    ReputationRep:
    I've been taking this pill for 3 months now and all of the horror stories online scared me to start with but I've been just fine. Nothing negative has happened except for a small bit of back pain instead of awful stomach pains so I can't complain, nice regulated periods and protection.
    Offline

    6
    ReputationRep:
    (Original post by WithoutMuchHope)
    I am wondering about people's experiences with this pill? I have read through side effects and common experiences online but am particularly wondering about the effect on people's skin. I have had virtually clear skin for the past few years now and would not be keen to give this up. So my question is essentially about people who had good, normal skin before taking this pill and what their experience or effects it had on their skin. Thanks!
    Hi, when I first started taking Microgynon 30, I had some minor changes to my mood which lasted about 4 months and a bit of bloating (this is due to water retention) but after that I was fine, my skin also got better, I get a spot every now and then but definitely no acne, your body just needs to get used to it. Also just a side note contraceptives often increase your appetite and a lot of people eat more and therefore gain weight, but the pill directly will not affect your weight. Anyways, I have been taking this pill for 6 years and had absolutely no issues with it, my break through bleeding is predictable (although I do take the pill every day at the same time so this may be why) but I love this pill, it is absolutely effective. I actually have to come off it and I'm gutted about it. Good luck hope it works just as well for you x
    Offline

    12
    ReputationRep:
    I've been taking this since just before I was 16 (with a 2 month break) and I'm 18 now. At first I was moody, gained a bit of weight (but that is my own problem) and had headaches but after a month or two my skin cleared up (I get a few spots every now and then but they're SO much better) and I felt fine. The first time I took it, it did affect my mood and make me easily upset but after I stopped and started again it doesn't seem to have that effect, so it will impact everyone differently. It's possibly worth trying and if things don't calm down (if anything does happen) after 3 months then ask to change?
    • Thread Starter
    Offline

    10
    ReputationRep:
    Thanks for the replies!

    It's been a while but I finally started taking it, and honestly I regret worrying in the first place. I have been fine- no depressive mood swings, no acne or change in my skin. Maybe a little weight gain, but I was looking to gain a bit of weight anyway, so no complaints here. The only slightly negative thing is that I feel quite nauseous about an hour after taking it for the first few days, but since this is such a temporary thing it doesn't bother me that much.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 28, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.